MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Model Number 10445163
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and reported that discordant, falsely elevated carbon dioxide (co2) results were obtained on a dimension vista 1500 system.Siemens healthcare diagnostics headquarters support center (hsc) has reviewed the information provided and the instrument data.Hsc concluded that there is no assay or system issue.Review of the co2 calibrations found the calibrations performed on the date of the event had elevated signal responses and co calibration coefficients which directly relate to poor water.Quality control recovered within range after recalibration.There is no evidence of a product non-conformance.The customer is fully operational.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely elevated carbon dioxide (co2) results were obtained on patient samples on a dimension vista 1500 system.The discordant results were reported to the physician(s).The same samples were reprocessed on the same instrument on the same date and lower results were obtained, considered correct and reported.Corrected reports were issued there are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated co2 results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark, de
MDR Report Key10479845
Report Number2517506-2020-00269
Device Sequence Number14111226
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2021
Device Model Number10445163
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number20084BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1